Posted By Laura R. Seidman on February 22, 1998 at 18:24:01:
I was diagnosed with vasculitis and fibromyalgia about a year and a half ago after bad joint pain, a positive ANA and then waking up with no feeling on my left side (Dr. initially thought it was a stroke and/or lupus). I have been through every battery of tests you can think of. Currently on Prednisone and Imuran, and seems that I can't go below 50 mg. Imuran without adverse reaction. At one point I was on 60 mg. of Prednisone and 100 mg. of Imuran. Continue to have pain/numbness on left side - including face, fatigue, difficulty concentrating, extreme joint pain, Raynaud's, extreme sensitivity to cold (can't stand to have my arms/legs exposed in any weather), inability to sleep and blurred vision. Most recent was a rash around the eyes and on my neck. I've seen a rheumatologist (my main doctor), the head of the neurology department at U. of Miami-Jackson Memorial, a dermatologist, an opthalmologist and another neurologist. I am newly married and was advised one month after my marriage by my OB/GYN that I should not have children because of the high risk. I am a 32-year-old female attorney who really cannot afford to be out of work with this illness. It's all I can do to drag myself through the end of the work week - I have to lie in bed almost all weekend to recover (I'm lucky to have a supportive husband). I already missed two months last year. Any suggestions?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.